# SDR CALA2025022800463

- Difficulty date: February 24, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 93,587 hours, 19,692 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32143069
- Part serial: 1271C
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 18,755 hours, 4,103 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L BLEED OFF  DURING CLB AT F110. RAN QRH LEVEL AT F130. L DUCT R APID FLUCT FROM 0-45 TOMC LOCKING PAGE - REPEAT L BLD OFF LT - CAPT CONFIRMED L BLD OFF LT DID NOT RESET WITH RESET OF LEFT BLEED PER QRH CK LIST. INBD CREW STATING THAT LH ENGINE BLEED WAS OSCILLATING AFTER TAKE-OFF. THEY SHUT OFF BLEED AND THEN TURNED BLEED BACK ON.  LH BLEED STAYED ON ZERO AFTER RESET. INCLUDING STEP 4. H.(1)(E) 1) ROTABLE PARTS CHANGE WAS INDICATED - TT # 1367435  SN OFF 1271 PERFORMED HEALTH CHECK ON #1 ENG PER AMM 36-00-23-705-154-001 INSTALLED LEFT PRSOV CANNON PLUG ON RECEPTACLE AND TWO BONDING CONTINUED INSTALL PER AMM 36-11-09-002-047-001 UP AND INCLUDING RFCC TEST GOOD AT THIS TIME.PERFORMED TEST OF LT PRSOV AND FOUND JUMPERS PER AMM 36-11-09-002-047-001 STEP 4.H.(1) (S) TO BE STICKING. PER AMM 36-00-23-705-152-001.REMOVED AND INSTALLED LEFT PRSOV AS PER AMM 36-11-09-002-047-001 UP TO AND VALVE, PNEU, PR  OFF 19-3611-9-0004 1271 ON 19-3611-9-0004 1667 UNLOCKED COMPLETED INSTALL AND LEAK CHECK PER MM 36-11-09. OPS CHECKED GOOD PER 36-11-00-780-923-C1. OK TO CONTINUE
